# SDR EE4Y2017090304255

- Difficulty date: August 20, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION AT THE RT WING REAR SPAR WEB,  FOUND TWO FASTENER HOLES ELONGATED AT RSS 206.11 AND RSS 273. THE ELONGATED FASTENER HOLES WERE REPAIRED IAW S/R 3-3949229341, AND EO COO-EO-2017-3990-R01.
